# SDR 2000UALA00114

- Difficulty date: March 8, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 66,052 hours, 16,575 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 834403
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG FLAPS WARNING. RTO 95 KT.  *S/D*  BITE ON PSEU SHOWED THAT ITEM S301, NR 11 L/E SLAT RIGHT OUTBOARD PROXIMITY SWITCH HAD FAILED.  REPLACED PROXIMITY SWITCH PER MM 27-88-01.
